0

Barrett’s esophagus has a few underlying causes, however the first and most important is the nervous system because the nerves that supply the Lower Esophageal Sphincter can become compromised, allowing acid from the stomach to leak through the top of the stomach which damages the Esophagus. This can also be caused by toxic medications, especially GERD medication like PPI’s. All medication slow or stop the body’s metabolic processes, but Proton Pump inhibitors specifically lower stomach acid which causes a relaxation of the LES which allows stomach acid to damage the esophagus. I explain this mechanism of injury and solutions for healing in detail in the videos below:

1

1-1

The first step would be increasing the level of stomach acid in the stomach which seems counterintuitive for people on proton pump inhibitors, however, you need to keep in mind that the problem in the first place is that there wasn’t enough stomach acid. This is a total misunderstanding of gastric physiology that everyone must understand. You could take betaine HCL supplements for a very short period of time to temporarily relieve some of your symptoms however, the best solution would be to radically change your diet and lifestyle. Here’s a video to help you get started:

And to address the compromised nerve supply to the lower esophageal sphincter, the best solution would be to find a chiropractor that understands how to restore nerve supply and stimulate the healing process. Here’s a video to help you find a chiropractor in your area:

Pin It on Pinterest